It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board


Digestive Disorders Board Index


It's Chronic Erosive Gastritis, meaning my stomach lining is eroding. Diet has everything to do with it, per my GI. I can't eat anything mid to high fiber, nothing fatty (mayo, butter, oils, etc), nothing spicy without having the symptoms flare up, (bloating, belching, gas, discomfort on the upper left side of my abdomen). Even with the omeprazole (it's only stopped the burning).
In my case I have to believe that it was caused by NSAIDs as I took ibuprofen for years for arthritis before going on Celebrex (which I haven't taken for 2 years) but had still taken ibuprofen occasionally up until last November when this flared up.
I have done a blood test for H. Pylori (negative) and the biopsy also negative.

Thanks for the input.





All times are GMT -7. The time now is 12:30 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!